# SDR GAIA98078

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32146451
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING TOL, NR 3 STRUT OVERHEAT LIGHT ILLUMINATED AT 100 FT AGL, AND REMAINED ILLUMINATED UNTIL THRUST RETARDED BELOW 70 PERCENT N-1.  AIRCRAFT RETURNED TO TOL AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 3 ENGINE BLEED VALVE AND HIGH PRESSURE WING TAI VALVE GASKETS.  RAN NR 3 ENGINE WITH NO LEAKS NOTED.  STRUT OVERHEAT, OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
